# SDR TX9Y20110922001

- Difficulty date: September 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0448313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THIS DATUM AIRPLANE, THE STRINGER 51R (P/N: 65B04483-13) IS FOUND HEAVILY CORRODED ON THE INBOARD SIDE WEB FLANGE AT STA 1958.  THE STRINGER AFT END WAS TRIMMED AND A REPAIR SPLICE CHANNEL SIMILAR WITH THE ORIGINAL ONE, BUT WITH EXTENDED CONTOUR, WAS INSTALLED. THIS REPAIR WAS ACCOMPLISHED AND APPROVED BY ODA-300064-NM FAA FORM 8100-9 DATED ON OCT 19, 2011 UNDER BOEING SERVICE REQUEST 1-1989471398.
